# SDR USAA2009042290950

- Difficulty date: April 22, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N916UW
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 73,854 hours, 33,058 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 143N6901
- Condition: Corroded
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CORROSION ON INNER SKIN SURFACE OF ELECTRONICS BAY ACCESS DOOR.  REPLACED ELECTRONICS BAY ACCESS DOOR INNER SKIN IAW B757 SRM 52-40-01 & BOEING DRAWING 143N6901.
